Table of Contents
ISRN Biomathematics
Volume 2012 (2012), Article ID 215124, 7 pages
http://dx.doi.org/10.5402/2012/215124
Research Article

Optimal Control of a Delayed HIV Infection Model with Immune Response Using an Efficient Numerical Method

Department of Mathematics and Computer Science, Faculty of Sciences Ben M’sik, Hassan II University, P.O. Box 7955, Sidi Othman, Casablanca, Morocco

Received 26 August 2012; Accepted 30 October 2012

Academic Editors: R. P. Bahadur and M. A. Panteleev

Copyright © 2012 Khalid Hattaf and Noura Yousfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalid Hattaf and Noura Yousfi, “Optimal Control of a Delayed HIV Infection Model with Immune Response Using an Efficient Numerical Method,” ISRN Biomathematics, vol. 2012, Article ID 215124, 7 pages, 2012. doi:10.5402/2012/215124